# SDR SWAA085500

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 48,159 hours, 40,763 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND SHEAR TIE CRACKED AT BS 348, 16L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
